# SDR SWIA200211031

- Difficulty date: July 8, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 7,536 hours, 7,227 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 555405
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, F, J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT GO DOWN & LOCKED AFTER EXTENDING GEAR.  ALSO RECEIVED GEAR DISAGREE WARNING MESSAGE.  RECYCLED ONCE AND IT EXTENDED NORMALLY.  REMOVED AND REPLACED NOSE LANDING GEAR SELECTOR VALVE IAW CRJ MM 32-33-10.  OPS AND LEAK CHECK GOOD.
